Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Diagnosed with pco, trying to conceive, getting periods after 6 to 7 days, spotting. Chance to conceive?

Trying to conceive, diagnosed with pco . taking meprate 2 tablets/day for 5 days and getting periods after 6 to 7 days. flow is normal. and doc prescribed metformin sr 500 mg . now my problem is i got spotting or light flow after 20 days of my periods? is there any chance to conceive? or shall i take meprate for my regular periods? please help me
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Hi,
If this clinical presentation of spotting is not normal for you, a pregnancy test should be taken after another week by drawing blood. Unless pregnancy is excluded, do not go for withdrawal bleeding. If you are trying to conceive, getting a regular withdrawal bleed will not be enough. You need to ovulate regularly. For this, you can either use Metformin alone or in conjunction with ovulation inducing drugs based on the response to Metformin. Also, maintain a healthy weight and a healthy diet. Hope this helps.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor